# SDR AALA20072253

- Difficulty date: November 19, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 23,985 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL1098BPEGPL
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY LIGHT AT SEAT 12D MISSING LAMP.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 12D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
